Eardley, T. and Manoharmayum, J. (2016) The inverse deformation problem. Compositio Mathematica, 152 (8). pp. 1725-1739. ISSN 0010-437X
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Authors 2016. This is an author produced version of a paper subsequently published in Compositio Mathematica. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 19 May 2016 10:18 |
Last Modified: | 25 Oct 2016 02:31 |
Published Version: | http://dx.doi.org/10.1112/S0010437X16007582 |
Status: | Published |
Publisher: | Foundation Compositio Mathematica |
Refereed: | Yes |
Identification Number: | 10.1112/S0010437X16007582 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:99777 |